# SDR FDEA202012260278

- Difficulty date: December 26, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 55,480 hours, 29,042 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53974207200
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERNAL SKIN FR 66 TO FR 67 AND STR 52R TO STR 54R AT LOWER FUSELAGE PERFORMED PERMANENT REPAIR ON DENTS LOC EXTERNAL SKIN FR66 TO FR67 AND STR 52R   TO STR 54R AT LOWER FUSELAGE. IAW EA 6-5317-103271 A. TITLE: FUSELAGE - FUSELAGE AFT   INTERMEDIATE SECTION - OLD REPAIR AT FR65-66, STGR54-56, RHS. THIS REPAIR IS CATEGORY   B. THE THRESHOLD IS 69800 FC (FH NOT RELEVANT) FROM EIS (FC=0), THE INTERVAL IS "TBD",   THE METHOD OF INSPECTION IS "TBD"
